Period for 3 days ... the stopped... then 2 days later spotting resumed....Normal? Could i be pregnant? Not tomention; this will be my first time TTC.
Can somone please help me.... i got a AF last week 1/12 and completely stopped 1/14/2009 and then came back two days later (1/16) but it was just spotting. It seemed normal up until it came back. Im still spotting but just a little.
I have been TTC and had the IUD for 2 1/2 yrs but removed it 9/30/2009 so i have been TTC since then....
Has anyone ever had a broken up period i guess... i dont know what thats called.
Someone please advise.... Thank you =)
I had this happen too...but this was during the period when we WERENT TTC. I had just gone off the pill and it was the 3rd month of no BCP (only condoms). We started TTC the 4th month with no contraception at all and got BFP.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.